ERITRODERMIA GENERALIZADA PDF

These images are a random sampling from a Bing search on the term "Erythroderma. Search Bing for all related images. Started in , this collection now contains interlinked topic pages divided into a tree of 31 specialty books and chapters. Content is updated monthly with systematic literature reviews and conferences.

Author:Vigal Faekree
Country:Ethiopia
Language:English (Spanish)
Genre:Science
Published (Last):17 June 2017
Pages:470
PDF File Size:9.25 Mb
ePub File Size:15.67 Mb
ISBN:988-7-43204-742-3
Downloads:68073
Price:Free* [*Free Regsitration Required]
Uploader:Dukree



Background: DRESS syndrome rash with eosinophilia and systemic symptoms is an uncommon and severe drug-induced reaction. Clinical case: An 8-year-old boy was diagnosed with tonsillopharyngitis, and treatment with amoxicillin was started. One day later, he presented bilateral malar rash which evolved to generalized erythroderma in two days. He was referred to the emergency room and then he was discharged after the treatment with amoxicillin was discontinued.

Five days later, he still had fever, progressive facial and acral edema, and ecchymotic lesions. The pharyngeal culture tested positive to human herpesvirus 6 HHV The fever, rash and edema disappeared with supportive measures.

Based on the results of the allergy tests, a diagnosis of delayed reaction to aminopenicillin associated to HHV-6 mimicking DRESS syndrome was made, with the recommendation to avoid penicillin antibiotics. Conclusion: The diagnosis of delayed reactions to aminopenicillin and DRESS syndrome requires a high index of suspicion in order to promptly withdraw the offending medication and to avoid delays in the diagnosis.

This site needs JavaScript to work properly. Please enable it to take advantage of the complete set of features! Clipboard, Search History, and several other advanced features are temporarily unavailable. Search: Search. Advanced Clipboard.

Create file Cancel. Email citation To:. Format: Summary Summary text Abstract Abstract text. Send email Cancel. Add to Collections Create a new collection Add to an existing collection.

Name your collection: Name must be less than characters. Choose a collection: Unable to load your collection due to an error Please try again. Add Cancel. Add to My Bibliography My Bibliography. Unable to load your delegates due to an error Please try again. Your saved search Name of saved search:.

Search terms:. Test search terms. Would you like email updates of new search results? Email: change. Frequency: Monthly Weekly Daily. Which day? Send at most: 1 item 5 items 10 items 20 items 50 items items items. Send even when there aren't any new results. Optional text in email:. Save Cancel. Create a file for external citation management software Create file Cancel. Cite Favorites. Abstract in English , Spanish. Pan Afr Med J. Human herpesvirus 6 lymphadenitis in drug rash with eosinophilia and systemic symptoms syndrome: a lymphoma mimic.

Johnson S, et al. Epub Mar PMID: Sharpe A, et al. Am J Case Rep. James J, et al. Morikawa D, et al. Show more similar articles See all similar articles. Publication types Case Reports Actions. Child Actions. Humans Actions. Male Actions. Time Factors Actions. Substances Anti-Bacterial Agents Actions. Penicillins Actions. Copy Download.

IZHAR UL HAQ ENGLISH TRANSLATION PDF

Clinical trials

Print Download. Examples: Cancer AND drug name. Pneumonia AND sponsor name. How to search [pdf]. For these items you should use the filters and not add them to your search terms in the text field.

GREG BEAR VITALS PDF

Necrólise epidérmica tóxica

Delayed aminopenicillin reaction associated to human herpes virus 6 infection mimicking DRESS syndrome. DRESS syndrome rash with eosinophilia and systemic symptoms is an uncommon and severe drug-induced reaction. An 8-year-old boy was diagnosed with tonsillopharyngitis, and treatment with amoxicillin was started. One day later, he presented bilateral malar rash which evolved to generalized erythroderma in two days. He was referred to the emergency room and then he was discharged after the treatment with amoxicillin was discontinued. Five days later, he still had fever, progressive facial and acral edema, and ecchymotic lesions. The pharyngeal culture tested positive to human herpesvirus 6 HHV

UN ANTROPOLOGO EN MARTE PDF

Background: DRESS syndrome rash with eosinophilia and systemic symptoms is an uncommon and severe drug-induced reaction. Clinical case: An 8-year-old boy was diagnosed with tonsillopharyngitis, and treatment with amoxicillin was started. One day later, he presented bilateral malar rash which evolved to generalized erythroderma in two days. He was referred to the emergency room and then he was discharged after the treatment with amoxicillin was discontinued. Five days later, he still had fever, progressive facial and acral edema, and ecchymotic lesions. The pharyngeal culture tested positive to human herpesvirus 6 HHV The fever, rash and edema disappeared with supportive measures.

Related Articles